Weiran Sun 

Assistant Professor 


Mailing Address:

Department of Mathematics 

Simon Fraser University 

8888 University Drive 

Burnaby, BC V5A 1S6 

E-mail:

weiran_sun AT sfu DOT ca 


Office:

SCK 10540


Phone:

(778) 782-6990 




Research Interests:


My research, in a broad sense, are in the areas of applied analysis and partial differential equations. In particular, I am interested in kinetic theory and fluid mechanics, including complex fluids. My recent work has been more focused on kinetic equations. Some specific topics are well-posedness of kinetic equations, boundary layer analysis, and moment-system approximations. 



Publications and Preprints:


  • Zero-Diffusion Limit for Aggregation Equations Over Bounded Domains (with R. Fetecau, H. Huang, and D. Messenger), submitted, 2018. 

  • Propagation of Chaos for the Keller-Segel Equation Over Bounded Domains (with R. Fetecau and H. Huang), accepted, JDE 2018. 

  • The Fractional Diffusion Limit of a Kinetic Model with Biochemical Pathway (with B. Perthame and M. Tang), accepted, ZAMP, 2018. 

  • Fractional Diffusion Limits of Non-classical Transport Equations (with M. Frank), accepted, Kinetic and Related Models, 2018. 

  • Small inertia regularization of an anisotropic aggregation model (with J. Evers and R. Fetecau), accepted, M3AS 2017. 

  • Macroscopic Limits of pathway-based kinetic models for E.coli chemotaxis in large gradient environments (with M. Tang), accepted, SIAM Multi. Model. Simul., 2016. 

  • A Convergent Method for Linear Half-Space Kinetic Equations (with Q. Li and J. Lu), accepted, M2AN 2016. 

  • Validity and Regularization of Classical Half-Space Equations (with Q. Li and J. Lu), accepted, J. Stat. Phys. 2016. 

  • First-order aggregation models with alignment (with R. Fetecau and C. Tan), accepted, Physica D, 2016. 

  • Half-space kinetic equations with general boundary conditions (with Q. Li and J. Lu), accepted, Math. Comp., 2016. 

  • First-order aggregation models and zero inertia limits (with R. Fetecau), accepted, JDE, 2015. 

  • The Radiative Transfer Equation in the Forward-Peaked Regime (with R. Alonso), accepted, Comm. Math. Phys. 2015. 

  • Diffusion Approximations of Linear Transport Equations: Asymptotics and Numerics (with Q. Li and J. Lu), accepted, J. Comput. Phys., 2015. 

  • Singular limit of a dispersive Navier-Stokes system with an entropy structure (with C. David Levermore and Konstantina Trivisa), accepted, Analysis and Applications (2014), DOI: 10.1142/S0219530513500310. 

  • A new numerical method for one dimensional traveling wave simulations (with Min Tang), Discrete and Constinuous Dynamical System-B (2013), no. 5, 1459-1491. 

  • On a singular incompressible porous media equation (with Susan Friedlander, Francisco Gancedo, and Vlad Vicol), Journal of Mathematical Physics 53 (2012), no. 11, 115602, 1-20. 

  • Low Mach number limit of a dispersive Navier-Stokes system (with C. David Levermore and Konstantina Trivisa), SIAM J. Math. Anal., 44(3), (2012) 1760–1807. 

  • Remarks on Oldroyd-B and Related Complex Fluid Models (with Peter Constantin), Communications in Mathematical Sciences, Vol 10, (2012), 33-73. 

  • Local well-posedness of a dispersive system beyond Navier-Stokes (with C. David Levermore), Indiana Univ. Math. J. 60 (2011), no. 2, 517–576. 

  • Compactness of the gain part of the linearized Boltzmann operator with weakly cutoff kernels (with C. David Levermore), Kinetic and Related Models, Vol 3, Issue 2, (2010), 335-351. 

  • Links: